# SDR SWAA2012092407908

- Difficulty date: August 7, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 62,304 hours, 52,210 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6547952
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 845, AROUND STOP FITTING 5 OF THE AFT CARGO DOOR.  REMOVED AND REPLACED AFT CARGO DOOR IAW AMM.
